| Catalog Number |
Z149H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported a patient underwent a penile flap plasy on (b)(6) 2019 and suture was used.The needle pulled off the suture after the needle pierced through the tissue.Changed another one to complete surgery.There is no reported on patient consequence.No additional information could be provided.